# SDR HALA2020041700089

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 37,031 hours, 5,624 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator Valve
- Part number: 43282690002
- Part serial: 53837
- Condition: Faulty
- Location: Fuel System
- Part time: 4,986 hours, 762 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL AFT TRANSFER INOP ECAM AFTER 2ND ENG START RESET BOTH FCMC AND FWC BTB.// REMOVED AND REPLACED OUTER TANK FUEL INLET VALVE ACTUATOR     
500QU1 PER 28-25-57 OPS CHECK OK OK FOR SVC.
